Contribution à la théorie du prolongement analytique des séries de Dirichlet

S. Mandelbrojt Lille

TBD mathscidoc:1701.33747

Acta Mathematica, 55, (1), 1-32, 1930.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:54 uploaded by actaadmin ] [ 65 downloads ] [ 0 comments ]
@inproceedings{s.1930contribution,
  title={Contribution à la théorie du prolongement analytique des séries de Dirichlet},
  author={S. Mandelbrojt},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203054830119456},
  booktitle={Acta Mathematica},
  volume={55},
  number={1},
  pages={1-32},
  year={1930},
}
S. Mandelbrojt. Contribution à la théorie du prolongement analytique des séries de Dirichlet. 1930. Vol. 55. In Acta Mathematica. pp.1-32. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203054830119456.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved